# SDR SWIA201541173

- Difficulty date: April 15, 2015
- Submitted: May 11, 2015
- Operation: Air carrier
- Aircraft: N625CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10113
- Aircraft time: 28,955 hours, 20,675 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280, CROSSBEAM IS CORRODED AND CRACKED AT LBL 11 ALSO CORRODED AT RBL 11.  R & R FS 280 CROSSBEAM IAW REO.
